# SDR IPXA2M71688

- Difficulty date: January 18, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA0115505
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R3 DOOR JAMB FWD TORQUE BOX WEB IS CRACKED AT LOWER LIGHTNING HOLE AFT LOWER CORNER.  REPAIRED R3 DOOR JAMB WEB NEAR STA 1256 BETWEEN STOP NR 7 AND Z=-19 IAW EO MD11-5310-45978-A AND STA SA EA 011-5330-01-A3643 REV IR.
